# SDR CA960131005

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Engine: Arsrch
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 2719442004A
- Condition: Shattered
- Location: Right Hand
- Part time: 5,963 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A, D, I

## Discrepancy

(CAN)RIGHT HAND WINDSHIELD SHATTERED IN FLIGHT, BUT STAYED INTACT. AD 93-19-06 IS RELEVANT.
